# SDR KCSA202009111146

- Difficulty date: September 11, 2020
- Submitted: September 11, 2020
- Operation: Air carrier
- Aircraft: N708CK
- Make and model: Boeing 747-4B5
- Aircraft serial: 25275
- Aircraft time: 96,934 hours, 16,760 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tension Tie
- Condition: Cracked
- Location: Bs 1180
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FASTENER HOLE ON STA 1180 RT SIDE ON TENSION TIE CRACKED AS MARKED.
